On the Vertex Folkman Numbers Fv(2,...,2;q)
Serdica Mathematical Journal, Tome 35 (2009) no. 3, pp. 251-272
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this paper we shall compute the Folkman numbers ... We prove
also new bounds for some vertex and edge Folkman numbers.
Keywords:
Folkman Numbers, Vertex Coloring, Edge Coloring
@article{SMJ2_2009_35_3_a1,
author = {Nenov, Nedyalko},
title = {On the {Vertex} {Folkman} {Numbers} {Fv(2,...,2;q)}},
journal = {Serdica Mathematical Journal},
pages = {251--272},
year = {2009},
volume = {35},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2009_35_3_a1/}
}
Nenov, Nedyalko. On the Vertex Folkman Numbers Fv(2,...,2;q). Serdica Mathematical Journal, Tome 35 (2009) no. 3, pp. 251-272. http://geodesic.mathdoc.fr/item/SMJ2_2009_35_3_a1/